# SDR DXTA2022081668130

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9555
- Aircraft time: 7,718 hours, 3,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR PRIMARY SEAL: AFTER TAKE OFF WE GOT A PASSENGER DOOR CAS. THE CAS FLASHED ON AND OFF SEVERAL TIMES AND THE PLANE WOULD NOT PRESSURIZE AT ALL.//CORRECTIVE ACTION// RE-RIGGED MAIN CABIN DOOR HANDLE PROX SWITCH, REPLACED FOOTBALL SPLICE DUE TO BROKEN WIRE. OPERATIONAL TEST CARRIED OUT ON MAIN DOOR OPS TEST GOOD REF GL 5000 AMM 52-70-01
